# SDR HEEA084712

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412
- Aircraft serial: 33197
- Aircraft time: 1,462 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, PILOT NOTED HIGH FREQUENCY VIBRATION IN TAIL ROTOR PEDALS AND UNCOMMANDED MOVEMENT IN T/R PEDALS. FOUND MOISTURE IN TAIL ROTOR SERVO PILOT VALVE AREA AND PILOT VALVE BOLTS STIFF TO ROTATE.  DRIED AREA AND FREED BOLTS.  TEMPERATURE DURING FLIGHT BELOW FREEZING.
